First Cyclosphosphamide Infusion

I had my first cyclophosphamide infusion today... took about 7 hours in the day ward...

It will go on on a four-week basis for up to 6 months...

My Rhuemy told me is the best solution I should take as I have RENAL and CEREBRAL lupus which is vastly affecting brain...

Azathioprine was finally and permanently stopped because of very low red blood cells.

I'm really glad to be at least off 1 drug...<sigh>

Drugs I m taking now is on Pred. 40mg daily, Calcium & VD3 supplements, and Plaquenil on alternate days because it has an issue with my eyes. I wanted to stop it permanently but my rheumy told me otherwise...

He says I have to compromise -- either physical well-being with bad eyes or a constant flare with good eyes

HAHAHAHHA!

LUPUS is really something....

Will wait for the Cyclo to start acting in minimum of two weeks....(at least thats what they say)

"My name is Nazia Muhammad, and I am 2-Lupus years old..."

Motto: Fight On!

7 Replies

oldestnewest
  • Hi Nazia

    Had Cyclo after my stroke/seizure. Made me sick as a dog first time, but it certainly kicked the c**p out of the lupus by the time it finished. I haven't had any majors since. Hope it works as well for you as it did for me.

    Cheers!

  • Hope it all goes well for you. Glad you are getting good treatment.

  • Yes kick Lupus's arse.hope you start feeling better soon x

  • Hi Nazia

    I'm having tests on my kidneys at the mo, & was told cyclo might be needed depending on how things are. I really hope this works for you.

    Take care of yourself & keep us updated. X

  • Hi Roobarb

    I had to go on Cyclo back in 2000 when i was first diagnosed with SLE and kidney failure. It enabled the failure rate to slow down a little and gave me almost 5 years before i had to go onto dialysis before my transplant. Good luck with your kidneys, hope they don't let you down as kidney failure affects so many other organs in your body that you wouldn't have even thought of. x

  • Hi Nazia

    Cyclo treatment isn't all that bad, just makes you feel a bit weak, try changing your duvet cover and you'll see what I mean lol!

    Fight on and kick the butt of Lupus, keep smiling x

  • Hi all. Thanks guys for all your comments...

    How I feel after 2 days after the first infusion:

    - Weak as hell

    - Couldn't do anything productive

    - Performed really bad on a presentation I had to give in school today

    - Messed up appetite

    - Constipated

    - Feeling of being sick, nausea, stomach cramps (gp gave me some remedies for that)

    - And unable to sleep at all. I have been awake for 2 days straight.... (I dont know if it is cyclo-effect or steroids -- either way I am not sleeping)

    You should see how disheveled I look right now.

    I will have to get a sleeping remedy fast....

    But I know it is just a feeling for a matter of time. I hope it goes away really soon.

    MOTTO: We will keep fighting on...!

    Happy Easter for everyone in advance

You may also like...